| Model Number |
VTICM5_13.2 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Blurred Vision (2137); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/23/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
The reporter indicated that the surgeon implanted a 13.2mm vticm5_13.2; -12.0/3.50/91 (sphere/cylinder/axis) implantable collamer lens into the patient's left eye (os) on (b)(6)2023.It was reported that this lens was incorrectly implanted into the patient's left eye, as it was intended for the patient's right eye.On (b)(6) 2023 the lens was explanted and on this same date replaced with a same model/length lens but this did not resolve the problem.
Additional Manufacturer Narrative
H6 - type of investigation: 4110 - lens work order search: no similar complaint type events reported for units within the same lot.Claim# (b)(4).
Additional Manufacturer Narrative
Corrected data: b5 - the patient had blurry vision as a result of the wrong implanted lens - should have been included in previous mdr.Claim#: (b)(4).